|Videx and Diarrhea
Jun 29, 2000
I just started a new combo of Videx, Zerit, and Agenerase a week and half ago. Just like when I was on Combivir/Viracept, I have developed diarrhea almost 2 weeks into treatment. Before I assume the culprit was Viracept and this time I believe it's Videx... based on previous postings. First, is it ok to take more than 4 caplets a day of Immodium? Second, the new formulation of Videx... when will that be available to take and will it also taste better? Thanks for you expert advice.
| Response from Dr. Henry
The Agenerase can also cause diarrhea which is sometimes amendable to calcium supplements or oat bran. You don't define diarrhea but 1-2 loose stools/day is often seen with ddI. Sometimes that will decrease with time. Sometimes the liquid formulation (ie 400 mg in 20 ml of the antacid of your choice) is better tolerated. A once a day enteric capsule that seems to be better tolerated is in the approval pipeline so try to hold on if the regimen is otherwise working for you. Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth Sign Of HIV Infection
- Can You Get HIV From Touching A Bloody Scab?
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Tingling In Feet After Insertive Anal Sex With Condom Does It Mean I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.